I was told not to take ibuprofen because it will thin my blood so is taking naproxen the same as ibuprofen or is it okay to take
I am an anemic and I take naproxen 500MG twice a day will it hurt me?
- 26 Sep 2016 by theresialopez
- 26 September 2016
That of course a physician should answer , but my mother was anemic and that medication was eventually found to be adverse when taking it as a long remediation. When she was receiving the standard pre admission tests for a hip replacement , I asked the dr., after the third cancellation of surgery due to the blood work if the naproxen could be the cause as it derives from naproxen. He looked at me and said well I believe you solved this darn puzzle. Meaning it wasn't severe but appeared to slowly but constantly cause more anemia and minutiae bleeding in stomach. Hope this helps you.
Naproxen and Ibuprofen are both NSAID'S. They both can thin your blood. You should call your doctor and stop taking it. If you have to take something take Acetaminophen for now.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2017 • 2 answers
Updated 23 Aug 2010 • 1 answer
Updated 6 Apr 2012 • 1 answer
Updated 5 Apr 2016 • 1 answer
Updated 2 Feb 2018 • 3 answers